Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 82, NWS Jackson, KY

August 5, 2015McCreary County, Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 5, 2015, 3:27 PM EDT for McCreary County, Pulaski County, Wayne County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 3:27 PM EDT (19:27 UTC)
Expired
Aug 5, 2015, 9:30 PM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY

The radar

The Knoxville radar (KMRX), 129 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS53 KJKL 051927
FFWJKL
KYC147-199-231-060130-
/O.NEW.KJKL.FF.W.0082.150805T1927Z-150806T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT WED AUG 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 930 PM EDT WEDNESDAY
    
* AT 325 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS 
  BEEN ESTIMATED TO HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY. EXCESSIVE RAINFALL OVER THE WARNED AREA COULD CAUSE MUD 
  SLIDES ONTO ROADWAYS IN STEEP TERRAIN. MUD SLIDES CAN CONSIST OF 
  ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHITLEY CITY...BEULAH HEIGHTS...CO-OPERATIVE...PINE KNOT...GREAT
  MEADOWS CAMPSITES...DELTA...GREGORY...POWERSBURG...BARRIER...
  DENNEY...MOUNT PISGAH...ROCKEYBRANCH...PARMLEYSVILLE...HIDALGO...
  COOPERSVILLE...SLAVENS...BURFIELD...COOPER...GREENWOOD AND STEARNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3660 8486 3661 8496 3663 8500 3666 8500
      3670 8502 3691 8469 3694 8439 3694 8432
      3683 8434 3681 8436 3674 8435 3659 8437

$$

JP
2 follow-up statements
035 
WGUS73 KJKL 052203
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
603 PM EDT WED AUG 5 2015

KYC147-199-231-060130-
/O.CON.KJKL.FF.W.0082.000000T0000Z-150806T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-PULASKI KY-MCCREARY KY-
603 PM EDT WED AUG 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
WEDNESDAY FOR SOUTHERN WAYNE...SOUTH CENTRAL PULASKI AND MCCREARY
COUNTIES...

AT 559 PM EDT...EMERGENCY MANAGEMENT HAD NO REPORTS OF ONGOING 
FLOODING TO PASS ALONG. HOWEVER...THE WARNING AREA WAS HIT HARD WITH 
2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME. ANOTHER LINE OF 
HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL MOVE BACK INTO THE 
WARNING AREA OVER THE NEXT 1 TO 2 HOURS. ANY ADDITIONAL RAIN FROM 
THESE STORMS WILL LIKELY LEAD TO RUNOFF AND POTENTIAL FLASH 
FLOODING. AS SUCH...THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT.

EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHITLEY CITY...BEULAH HEIGHTS...CO-OPERATIVE...PINE KNOT...GREAT
MEADOWS CAMPSITES...DELTA...GREGORY...POWERSBURG...BARRIER...
DENNEY...MOUNT PISGAH...ROCKEYBRANCH...PARMLEYSVILLE...HIDALGO...
COOPERSVILLE...SLAVENS...BURFIELD...COOPER...GREENWOOD AND STEARNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3660 8486 3661 8496 3663 8500 3666 8500
      3670 8502 3691 8469 3694 8439 3694 8432
      3683 8434 3681 8436 3674 8435 3659 8437

$$

JMW
000 
WGUS73 KJKL 052344
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
744 PM EDT WED AUG 5 2015

KYC147-199-231-052352-
/O.CAN.KJKL.FF.W.0082.000000T0000Z-150806T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-PULASKI KY-MCCREARY KY-
744 PM EDT WED AUG 5 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN WAYNE...SOUTH CENTRAL PULASKI
AND MCCREARY COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. ANOTHER AREA OF RAIN SHOWERS WILL MOVE THROUGH IN THE 
NEXT 1 TO 2 HOURS...HOWEVER...DO NOT EXPECT THIS TO POSE ANY FURTHER 
CONCERNS AT THIS TIME.

LAT...LON 3660 8486 3661 8496 3663 8500 3666 8500
      3670 8502 3691 8469 3694 8439 3694 8432
      3683 8434 3681 8436 3674 8435 3659 8437

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:00 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 5, 3:00 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT WED AUG 5 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 300 PM EDT WED AUG 5 2015

STRAIGHT FORWARD FORECAST. MID AND UPPER LEVEL TROUGH WILL TRANSIT
THE REGION DURING THE SHORT TERM. AMPLE MOISTURE...A RELATIVELY
SLOW MOVING SFC SYSTEM...THE POTENTIAL FOR TRAINING AND OTHER
FAVORABLE HYDRO PARAMETERS INDICATE THAT HEAVY RAINFALL WILL BE A
CONCERN TONIGHT THROUGH LATE THURSDAY EVENING.

FIRST ROUND OF SHOWERS AND THUNDERSTORMS ARE APPROACHING FROM THE
WEST AS COMPLEX OF STORMS PASS THROUGH CENTRAL KY. CONVECTION HAS
FIRED OVER THE CUMBERLAND PLATEAU AS WELL AND HAS BEEN SHOWING
VERY LITTLE MOVEMENT. SUBSTANTIAL HEATING CONTINUES TO
DESTABILIZE OUR BOUNDARY LAYER...BUT WITH A LACK OF SHEAR EXPECT
SEVERE POTENTIAL TO BE LIMITED THIS AFTERNOON AND THIS EVENING.
JUST THE SAME COULD NOT RULE OUT A FEW STRONG STORMS AND MAYBE AN
ISOLD SEVERE STORM OR TWO LATE THIS AFTERNOON AND THIS EVENING...
SIMILAR TO THE PREVIOUS FEW DAYS.

HYDRO WILL BECOME AN INCREASING CONCERN AS PWATS CLIMB TONIGHT
AND STORM MOTION BEGINS TO SLACKEN...PARTICULARLY THURSDAY. PWATS
CLIMB TO NEAR 2 INCHES...STORM MOTION DROPS BELOW 10 KTS AND
FREEZING LEVELS HOVER AROUND 13K FT. TRAINING OF ANY STORM CELLS
WOULD ONLY ADD INSULT TO INJURY.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 527 AM EDT WED AUG 5 2015

THE MODELS REMAIN IN DECENT AGREEMENT WITH A MODESTLY AMPLIFIED
LONG WAVE PATTERN THROUGH THE WEEKEND...BEFORE THE PATTERN
SHARPENS UP MORE BY EARLY NEXT WEEK. THE MAIN FEATURES OF INTEREST
WILL BE A PERSISTENT UPPER LEVEL RIDGE THAT WILL MOVE FROM THE
DESERT SOUTHWEST TO THE ARKLATEX REGION...BEFORE GRADUALLY
RETREATING BACK TO THE WEST ONCE AGAIN AND AMPLIFYING ACROSS THE
PLAINS. MEANWHILE...TROUGHING IN THE EASTERN CONUS WILL GRADUALLY
MOVE OFF THE COAST...BEFORE EVENTUALLY BEING REPLACED WITH A
DEEPER TROUGH AS A SHORT WAVE INTENSIFIES AS IT HEADS ACROSS THE
GREAT LAKES/OHIO VALLEY REGIONS BY EARLY NEXT WEEK. DETAILS ON HOW
ALL OF THIS PLAYS OUT STILL REMAIN UNCERTAIN...SO HAVE CONTINUED
TO STICK CLOSE TO THE BLENDED GUIDANCE APPROACH.

A TROUGH AXIS WILL BE SHIFTING THROUGH OUR AREA THURSDAY NIGHT
INTO FRIDAY...WITH SHOWERS AND THUNDERSTORMS ON THE
DECREASE...ESPECIALLY AFTER MIDNIGHT. GENERALLY DRY WEATHER WILL
RESUME ACROSS THE AREA FOR THE WEEKEND...AS THE UPPER LEVEL RIDGE
BUILDS IN FROM THE SOUTHWEST. UNSETTLED WEATHER WILL THEN RETURN
FOR EARLY NEXT WEEK...AS THE DEEPER TROUGHING SWINGS THROUGH THE
OHIO VALLEY. TEMPERATURES WILL GENERALLY AVERAGE NEAR NORMAL
THROUGH THE PERIOD...WITH LOWER HUMIDITY ON THE HORIZON BY THE
MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 127 PM EDT WED AUG 5 2015

MORNING FOG AND LOW STRATUS HAS FINALLY DISSIPATED. COMPLEX OF
STORMS CROSSING CENTRAL KY AND ACTIVITY DRIFTING NORTHWARD FROM
THE TN VALLEY WILL BRING THE THREAT OF THUNDERSTORMS BACK INTO
THE FORECAST DURING THE MID TO LATE AFTERNOON TIME FRAME...
AFFECTING OUR SOUTHWESTERN MOST TERMINALS FIRST...THEN SPREADING
NORTHEAST. INCREASED COVERAGE WILL BEGIN LATER TONIGHT AS A STORM
SYSTEM APPROACHES FROM THE WEST. LOOK FOR AN EXTENDED PERIOD OF
RAIN AND MVFR TO IFR CONDITIONS ACROSS THE AREA AS A STORM SYSTEM
PASSES THROUGH THE REGION LATE TONIGHT THROUGH THURSDAY. EXPECT
MAINLY LIGHT WINDS THROUGH THE TAF PERIOD OUTSIDE OF
THUNDERSTORMS...BUT BECOMING MORE SOUTHWESTERLY THURSDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...RAY
LONG TERM...GEOGERIAN
AVIATION...RAY
Hazardous weather outlook, Aug 5, 5:01 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
501 AM EDT WED AUG 5 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-061215-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
501 AM EDT WED AUG 5 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY PRODUCE HEAVY
RAINFALL...INCREASING THE THREAT FOR FLASH FLOODING. RAPID RISES
ON AREA STREAMS AND CREEKS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM THURSDAY THROUGH
FRIDAY...AND THEN AGAIN ON SUNDAY EVENING THROUGH TUESDAY.

THUNDERSTORMS ON THURSDAY THROUGH THURSDAY EVENING MAY PRODUCE
HEAVY RAINFALL...INCREASING THE THREAT FOR FLASH FLOODING. RAPID
RISES ON AREA STREAMS AND CREEKS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING THIS
AFTERNOON THROUGH THURSDAY EVENING.

SHALLENBERGER

In the hours before

Special weather statement, Aug 5, 2:43 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
243 PM EDT WED AUG 5 2015

KYZ083-084-051930-
WAYNE-MCCREARY-
243 PM EDT WED AUG 5 2015

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...MCCREARY...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS OVER SLAVENS...OR 11 MILES
WEST OF WHITLEY CITY...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHITLEY CITY...BEULAH HEIGHTS...CO-OPERATIVE...PINE KNOT...GREAT
MEADOWS CAMPSITES...GREGORY...BARRIER...DENNEY...MOUNT PISGAH...
ROCKEYBRANCH...PARMLEYSVILLE...COOPERSVILLE...SLAVENS...BURFIELD...
COOPER...GREENWOOD...STEARNS...RITNER...WIBORG AND HOLLYHILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3663 8483 3680 8488 3691 8439 3659 8429
TIME...MOT...LOC 1843Z 262DEG 11KT 3673 8468

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:02 PM EDTSpecial Weather StatementJKLMenifee, Montgomery, Morgan28 min
Aug 4, 8:41 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Menifee, Montgomery, Morgan, Powell and 1 more3 hr
Aug 4, 10:08 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery37 min
Aug 4, 10:48 PM EDTFlash Flood WarningJKLBath, Menifee, Montgomery, Morgan, Rowan3 hr
Aug 5, 2:43 PM EDTSpecial Weather StatementJKLMcCreary, Wayne47 min
Aug 5, 3:20 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne, Whitley4 hr
Aug 5, 3:39 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley51 min
Aug 5, 3:40 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne50 min
Aug 5, 3:43 PM EDTSpecial Weather StatementJKLMcCreary, Wayne32 min
Aug 5, 3:56 PM EDTAreal Flood AdvisoryJKLKnox, Whitley3 hr
Aug 5, 4:04 PM EDTFlash Flood WarningJKLKnox, McCreary, Whitley3 hr
Aug 5, 4:13 PM EDTSpecial Weather StatementJKLBell47 min
Aug 5, 4:22 PM EDTSpecial Weather StatementJKLPulaski23 min
Aug 5, 4:28 PM EDTAreal Flood AdvisoryJKLBell, Harlan4 hr
Aug 5, 4:28 PM EDTSpecial Weather StatementJKLKnox, Whitley32 min
Aug 5, 4:30 PM EDTSpecial Weather StatementJKLPulaski30 min
Aug 5, 4:35 PM EDTAreal Flood AdvisoryJKLKnox, Laurel, McCreary, Pulaski, Rockcastle, Wayne and 1 more4 hr
Aug 5, 4:39 PM EDTSpecial Weather StatementJKLLaurel36 min
Aug 5, 4:41 PM EDTSpecial Weather StatementJKLPulaski34 min
Aug 5, 4:45 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox30 min
Aug 5, 4:48 PM EDTSpecial Weather StatementJKLPulaski27 min
Aug 5, 4:55 PM EDTSpecial Weather StatementJKLClay35 min
Aug 5, 5:13 PM EDTSpecial Weather StatementJKLBell47 min
Aug 5, 5:21 PM EDTFlash Flood WarningJKLBell, Harlan, Knox6 hr
Aug 5, 5:21 PM EDTFlash Flood WarningJKLPulaski, Wayne3 hr
Aug 5, 5:37 PM EDTSpecial Weather StatementJKLJackson, Rockcastle38 min
Aug 5, 5:43 PM EDTSpecial Weather StatementJKLClay, Owsley32 min
Aug 5, 6:07 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Laurel, Lee, Owsley, Rockcastle4 hr
Aug 5, 6:16 PM EDTSpecial Weather StatementJKLEstill, Powell29 min
Aug 5, 6:48 PM EDTSpecial Weather StatementJKLMenifee, Powell27 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.